# SDR 2008FA0000260

- Difficulty date: February 27, 2008
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N5421M
- Make and model: Cessna 402B
- Aircraft serial: 402B0021
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 712BCA
- Part serial: 4088705
- Condition: Cracked
- Location: Engine
- Part time: 544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BETWEEN FIN NR1-3, BEHIND INJECTOR.  DEFECTIVE PRODUCT.  (K)
